# SDR CA090113001

- Difficulty date: January 5, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Condition: Seized
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) A STRONG ELECTRICAL ODOR WAS EVIDENT THROUGH THE AIR CONDITIONING SYSTEM.  NON ESSENTIAL ELECTRICAL EQUIPMENT WAS TURNED OFF, ODOR SUBSEQUENTLY DISSIPATED.  FAULT ISOLATION WAS CARRIED OUT, ACM FOUND SEIZED, ACM REPLACED WITH SERVICEABLE UNIT.  OPERATIONAL CHECKS OF THE COOLING SYSTEM CARRIED OUT WITH APU AND ENGINE RUNS.  NO FURTHER EVIDENCE OF ODOR.  AIRCRAFT RETURNED TO SERVICE. (TC NR 20090113001)
